# SDR IPXA2016052703892

- Difficulty date: May 15, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305515
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1341 TO 1361, INTERRUPTED LONGERON 25 RT HAS CORROSION.  REMOVED, FABRICATED AND REPLACED INTERRUPTED LONGERON 25 RT AT BS 1341 TO 1361 IAW DWG. AEA0305 AND SRM 51-33-01.
